1- Nasrollah Nejad, A., Simis, A., Zaare-Nahandi, R., "The Aluffi algebra of the Jacobian of points in projective space: Torsion-freeness", Journal of Algebra, 467, 268-283, (2016).

Abstract:
The algebra in the title has been introduced by P. Aluffi. Let J⊂IJ⊂I be ideals in the commutative ring R. The (embedded) Aluffi algebra of I on R/JR/J is an intermediate graded algebra between the symmetric algebra and Rees Algebra of the ideal I/JI/J over R/JR/J. A pair of ideals has been dubbed an Aluffi torsion-free pair if the surjective map of the Aluffi algebra of I/JI/J onto the Rees algebra of I/JI/J is injective. In this paper we focus on the situation where J is the ideal of points in general linear position in projective space and I is its Jacobian ideal.